MathSciNet Relay Station
MathSciNet bibliographic data
MR2590168 65F05 (03E72 15A06)
Guo, Xiaobin; Gong, Zengtai Block Gaussian elimination methods for fuzzy matrix equations. Int. J. Pure Appl. Math. 58 (2010), no. 2, 157–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement